MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006378
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a flexible ureteroscopy procedure, while attempting to plug into the laser connection port but it would not connect, there was resistance.The fiber broke while trying to disconnect it.Further fibers were opened and attempted to connect before determining that it was a console issue with the connection port.The procedure was rescheduled.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status.
 
Event or Problem Description
It was reported that during a flexible ureteroscopy procedure, it was attempted to plug the fiber into the laser connection port, but it would not connect and, there was resistance.The fiber broke while trying to disconnect it.Further fibers were opened and attempted to connect before determining that it was a console issue with the connection port.The procedure was rescheduled.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20836397
Report Number2124215-2024-75403
Device Sequence Number18327599
Product Code GEX
UDI-Device Identifier07290109144665
UDI-Public07290109144665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006378
Device Catalogue NumberGA-2006378
Device Lot Number0000000014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date03/26/2025
Date Device Manufactured03/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown